# SDR AU000588

- Difficulty date: June 11, 2000
- Submitted: August 4, 2000
- Operation: General aviation
- Make and model: Cessna 172
- Engine: Cont O300A
- System (JASC): 8500 · Engine (Reciprocating)
- Part: Engine
- Condition: Making Metal
- Location: Engine
- Component: Engine, Cont
- Stage of operation: TO
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(AUS) DURING CRUISE, A DROP IN INDICATED OIL PRESSURE AND A RISE IN OIL TEMPERATURE WAS OBSERVED.  A POST INSPECTION FOUND THE OIL FILTER CLOGGED WITH ALUMINIUM AND WHITE BEARING METAL CONTAMINATION.
